Open Access

On unitary operators in weighted spaces $A^2_\omega(\mathbb{C})$ of entire functions

     Article (.pdf)

Abstract

The paper gives a complete characterization of all unitary operators acting in some wide Hilbert spaces $A^2_\omega(\mathbb{C})$ of entire functions possessing weighted square integrable modulus over the whole finite complex plane, which exhaust the set of all entire functions.


Full Text





Article Information

TitleOn unitary operators in weighted spaces $A^2_\omega(\mathbb{C})$ of entire functions
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 4, 380-385
MathSciNet MR2469077
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

S. G. Rafayelyan
Yerevan State University, Department of Mathematics, ERIICTA, 1 Alex Manoogian, 375049, Yerevan, Armenia

A. M. Jerbashian
Institute of Mathematics, National Academy of Sciences of Armenia, 19b Marshal Baghramian Avenue, 375019, Yerevan, Armenia 


Citation Example

S. G. Rafayelyan and A. M. Jerbashian, On unitary operators in weighted spaces $A^2_\omega(\mathbb{C})$ of entire functions, Methods Funct. Anal. Topology 14 (2008), no. 4, 380-385.


BibTex

@article {MFAT417,
    AUTHOR = {Rafayelyan, S. G. and Jerbashian, A. M.},
     TITLE = {On unitary operators in weighted spaces $A^2_\omega(\mathbb{C})$ of entire functions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {4},
     PAGES = {380-385},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=417},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues